Open Access
Translator Disclaimer
March 2005 Bessel-type functions of matrix variables
Salem Ben Saïd
Hiroshima Math. J. 35(1): 31-45 (March 2005). DOI: 10.32917/hmj/1150922485

Abstract

In the present work we compute explicitly a certain type of hypergeometric functions of matrix variables given as an integral of a Gaussian-type kernel. In the case of one variable, these functions are related to the modified Bessel function of the third kind.

Citation

Download Citation

Salem Ben Saïd. "Bessel-type functions of matrix variables." Hiroshima Math. J. 35 (1) 31 - 45, March 2005. https://doi.org/10.32917/hmj/1150922485

Information

Published: March 2005
First available in Project Euclid: 21 June 2006

zbMATH: 1117.33015
MathSciNet: MR2131375
Digital Object Identifier: 10.32917/hmj/1150922485

Subjects:
Primary: 33F05
Secondary: 33C80, 65D20

Rights: Copyright © 2005 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.35 • No. 1 • March 2005
Back to Top